Alert archive / New York / Frost Advisories in 2010

Frost Advisory 3, NWS Buffalo, NY

April 23, 20108 counties in New York

NWS Buffalo, NY issued this frost advisory at Apr 23, 2010, 3:41 PM EDT for 8 counties in New York. It took effect at Apr 24, 2010, 3:00 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Apr 23, 2010, 3:41 PM EDT (19:41 UTC)
In effect from
Apr 24, 2010, 3:00 AM EDT
Expired
Apr 24, 2010, 8:00 AM EDT
In force
5 hr
Issued by
NWS Buffalo, NY

Counties Cayuga County, NY, Genesee County, NY, Livingston County, NY, Monroe County, NY, Ontario County, NY, Orleans County, NY, Oswego County, NY, Wayne County, NY

The radar

The Buffalo radar (KBUF), 113 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.7 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2010-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2010-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1577 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

798 
WWUS71 KBUF 231941
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
341 PM EDT FRI APR 23 2010

...ANOTHER FROSTY NIGHT...

.CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE LOWER AND MID 30S ONCE AGAIN TONIGHT. FROST WILL FORM. 

NYZ002>006-011-013-014-240345-
/O.NEW.KBUF.FR.Y.0003.100424T0700Z-100424T1200Z/
ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-GENESEE-LIVINGSTON-
ONTARIO-
INCLUDING THE CITIES OF...MEDINA...ROCHESTER...NEWARK...
FAIR HAVEN...OSWEGO...BATAVIA...GENESEO...CANANDAIGUA
341 PM EDT FRI APR 23 2010

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM EDT SATURDAY. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE LOWER AND MID 30S ONCE AGAIN TONIGHT. FROST WILL FORM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO,
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD.

&&

$$
1 follow-up statement
520 
WWUS71 KBUF 240211
NPWBUF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1011 PM EDT FRI APR 23 2010

...ANOTHER FROSTY NIGHT...

.CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE LOWER AND MID 30S ONCE AGAIN TONIGHT. FROST WILL FORM.

NYZ002>006-011-013-014-241015-
/O.CON.KBUF.FR.Y.0003.100424T0700Z-100424T1200Z/
ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-GENESEE-LIVINGSTON-
ONTARIO-
INCLUDING THE CITIES OF...MEDINA...ROCHESTER...NEWARK...
FAIR HAVEN...OSWEGO...BATAVIA...GENESEO...CANANDAIGUA
1011 PM EDT FRI APR 23 2010

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
SATURDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM EDT
SATURDAY. 

CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE LOWER AND MID 30S ONCE AGAIN TONIGHT. FROST WILL FORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...
POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT
INSIDE AWAY FROM THE COLD.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this frost advisory went out at Apr 23, 9:32 AM EDT, 6 hours 9 minutes earlier.

Area forecast discussion, Apr 23, 9:32 AM EDT, 6 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
932 AM EDT FRI APR 23 2010

.SYNOPSIS...
HIGH PRESSURE OVER SOUTHERN ONTARIO WILL BUILD ACROSS WESTERN NEW
YORK TODAY...THEN WILL GRADUALLY DRIFT ACROSS PENNSYLVANIA TONIGHT
BEFORE EXITING THE MID ATLANTIC COAST ON SATURDAY. THIS WILL RESULT
IN TWO DELIGHTFUL DAYS ACROSS THE REGION WITH A DAY TO DAY WARMING
TREND. THE NICE WEATHER WILL COME TO AN END SATURDAY NIGHT AND
SUNDAY AS A SLOW MOVING STORM SYSTEM WILL CROSS THE MID WESTERN
STATES. THIS WILL RESULT IN SOME FAIRLY WIDESPREAD RAINFALL DURING
THE SECOND HALF OF THE WEEKEND INTO NEXT WEEK...WITH SOME AREAS
POSSIBLY RECEIVING OVER AN INCH OF RAIN.

&&

.NEAR TERM /THROUGH TONIGHT/...

930 AM UPDATE....IDEAL SPRING DAY UNDERWAY ACROSS WESTERN AND
CENTRAL NEW YORK...FULL SUNSHINE UNDER DEEP BLUE SKIES...LIGHT
WINDS...AND TEMPS RISING TO 60 OR A BIT ABOVE...DOESNT GET ANY
BETTER THAN THIS. CURRENT FORECAST HAS THIS WELL IN HAND...JUST A
FEW MINOR TWEAKS FOR ACCOUNT FOR TEMPS AND SKY. NO OTHER CHANGES.
PREV DISC FOLLOWS...

HIGH PRESSURE WILL MAKE ITS WAY ACROSS WESTERN NEW YORK THIS
AFTERNOON THEN WILL MOVE ACROSS EASTERN PENNSYLVANIA TONIGHT. THIS
WILL KEEP OUR CLEAR SKIES AND LIGHT WINDS IN PLACE.

AS WE PROGRESS THROUGH THIS AFTERNOON...H85 TEMPS WILL MODIFY TO
ARND +2C. THE FULL SUNSHINE OF THE MIDDAY AND AFTERNOON WILL ALLOW
FOR DEEP MIXING OF THIS AIR...AND WITH LIGHT SFC WINDS... MAX TEMPS
SHOULD BE ABLE TO REACH THE UPPER 50S TO LOWER 60S ACROSS THE
MAJORITY OF THE REGION. THE EXCEPTION WILL BE ALONG THE LAKE SHORES
WHERE SOME LAKE BREEZES WILL DEVELOP AND KEEP SOME SITES IN THE LOW
TO MID 50S.

TONIGHT WILL NOT BE AS COLD...AT LEAST NOT ACROSS THE FAR WESTERN
COUNTIES AS A SLIGHTLY MILDER AIRMASS WILL COMBINE WITH SOME CIRRUS
CLOUDS TO HOLD TEMPS JUST ABOVE THE FROST LEVELS IN MANY AREAS. FROM
THE GENESEE VALLEY EASTWARD THOUGH...TEMPS WILL PROBABLY ONCE AGAIN
DROP LOW ENOUGH FOR FROST TO DEVELOP. THIS WILL ESPECIALLY BE THE
CASE FROM CAYUGA AND OSWEGO COUNTIES UP ACROSS THE NORTH COUNTRY.

SINCE THERE IS A FROST ADVISORY ALREADY IN PLACE EARLY THIS MORNING
AND THAT THERE IS A LOWER CONFIDENCE OF FROST FOR SOME AREAS FOR THE
UPCOMING NIGHT...WILL REFRAIN FROM ISSUING FRESH ADVISORIES. THE
DAYSHIFT CAN RE-EVALUATE AFTER THE CURRENT ADVISORY EXPIRES...AND
THIS SHOULD ALSO LEAD TO A GREATER CONFIDENCE FORECAST. THIS WAS
DISCUSSED WITH WFO BGM...WHO WILL BE DOING BASICALLY THE SAME FOR
OUR BORDERING COUNTIES.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
DURING THE COURSE OF SATURDAY...THE SURFACE RIDGE RESPONSIBLE FOR
TODAY'S PLEASANT WEATHER WILL BE IN THE PROCESS OF DRIFTING EAST OFF
THE ATLANTIC COAST...WHILE A LARGE UPPER LOW OVER THE CENTRAL PLAINS
LIFTS NORTHEAST TOWARD THE WESTERN GREAT LAKES. PLENTIFUL MOISTURE
AND PRECIPITATION ASSOCIATED WITH THIS LOW WILL CONTINUE SPREADING
NORTHEAST ACROSS THE OHIO VALLEY TOWARD WESTERN NEW YORK DURING THE
DAY...THOUGH ITS PROGRESS INTO OUR AREA WILL BE SLOWED BY THE
PRESENCE OF RIDGING/CONFLUENT FLOW ALOFT...AS WELL AS A FAIRLY DRY
AIRMASS. EXPECT THIS PROCESS TO BE SLOW ENOUGH TO ALLOW THE BULK OF
THE AREA TO SQUEEZE OUT ONE MORE DRY AND FAIRLY PLEASANT DAY...WITH
JUST A GRADUAL INCREASE IN MID AND HIGH CLOUDS EXPECTED...AND 850 MB
TEMPS OF +3 TO +4C SUPPORTING HIGHS IN THE LOWER HALF OF THE 60S.
THE EXCEPTION TO THIS WILL BE OUR WESTERN SOUTHERN TIER
COUNTIES...WHERE A ENOUGH MOISTURE WILL ARRIVE TO ALLOW FOR A
TRANSITION TO MOSTLY CLOUDY CONDITIONS DURING THE AFTERNOON...AS
WELL AS A LOW SHOWER THREAT. FORECAST CONTINUITY INDICATED LOW
CHANCE POPS FOR THIS AREA...AND THESE WILL BE LEFT IN PLAY.

DURING THE REMAINDER OF THIS PERIOD...THE UPPER LOW IS EXPECTED TO
SLOWLY WEAKEN AND OPEN UP INTO A BROADER UPPER TROUGH AS IT SLOWLY
PUSHES EAST INTO THE CENTRAL GREAT LAKES...WHILE PLENTIFUL MOISTURE
AND WARM ADVECTIVE/JET-INDUCED LIFT CONTINUES TO STREAM NORTHWARD
INTO THE FORECAST AREA. THIS WILL ALLOW PERIODS OF RAIN TO SPREAD
NORTHWARD OVER MUCH OF THE AREA DURING THE SATURDAY NIGHT AND SUNDAY
TIME FRAME...THEN LINGER IN PLACE THROUGH SUNDAY NIGHT. WILL
THEREFORE CONTINUE TO INCREASE POPS TO THE HIGH LIKELY/CATEGORICAL
RANGES FROM SOUTHWEST TO NORTHEAST SATURDAY NIGHT AND SUNDAY...THEN
WILL KEEP THESE PCPN CHANCES INTACT THROUGH SUNDAY NIGHT. 00Z
NAM/GFS/ECMWF ALL CONTINUE TO INDICATE THE POTENTIAL FOR SOME DECENT
RAINFALL ACROSS AREAS SOUTH OF LAKE ONTARIO THROUGH SUNDAY
NIGHT...WITH RUN-ACCUMULATED QPFS THROUGH THIS TIME GENERALLY
RANGING FROM 0.75-1.25". GIVEN OUR RECENT DRY SPELL...SUCH RAINFALL
AMOUNTS WOULD BE MOST WELCOMED.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
THE REMAINS OF THE UPPER LOW CENTER WILL SLOWLY PASS BY JUST TO OUR
SOUTH AND WEST ON MONDAY...WHILE AN ASSOCIATED SURFACE REFLECTION
TRACKS FROM THE OHIO-PENNSYLVANIA BORDER TO A POSITION OFF THE NEW
JERSEY COAST. THIS WILL RESULT IN A CHILLY RAIN CONTINUING ACROSS
MOST OF THE AREA DURING MONDAY...WITH LIKELY TO CATEGORICAL POPS
REMAINING IN PLAY THROUGH THE DAY. THEREAFTER...GRADUAL IMPROVEMENT
IS EXPECTED FOR MONDAY NIGHT AND TUESDAY AS THE MAIN UPPER TROUGH
AXIS SHIFTS EAST TO THE ATLANTIC COAST...AND THE CORRESPONDING SURFACE
TROUGH ALSO DROPS FURTHER TO THE SOUTH AND EAST OF THE AREA. THIS
WILL RESULT IN RAIN TAPERING OFF TO MORE SCATTERED SHOWERS FROM NW
TO SE MONDAY NIGHT...BEFORE ENDING DURING TUESDAY AND EARLY
TUESDAY EVENING AS SURFACE RIDGING BUILDS IN FROM THE NORTHWEST.
ACCORDINGLY...WILL DROP POPS BACK TO THE CHANCE RANGE MONDAY
NIGHT...THEN TO BELOW THE CHANCE THRESHOLD DURING TUESDAY/EARLY
TUESDAY EVENING.

FURTHER OUT...THE REMAINDER OF THE PERIOD LOOKS TO BE QUIET AND
FAIRLY PLEASANT  AS EXPANSIVE RIDGING BUILDS ACROSS THE CENTRAL AND
EASTERN GREAT LAKES...WITH 850MB TEMPS OF +1 TO +3C SUPPORTING DAILY
HIGHS IN THE 55-60 RANGE AND NIGHTTIME LOWS BETWEEN 35 AND
40...WHICH IS PRETTY MUCH NORMAL FOR LATE APRIL.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
VFR CONDITIONS WILL BE IN PLACE ACROSS THE REGION THROUGH AT LEAST
SATURDAY.

HIGH PRESSURE CENTERED NEAR LAKE HURON THIS MORNING WILL SLOWLY
WORK ACROSS WESTERN NEW YORK TODAY BEFORE MOVING ACROSS EASTERN
PENNSYLVANIA TONIGHT. THIS WILL KEEP CLEAR SKIES AND NEARLY IDEAL
FLYING CONDITIONS IN PLACE ACROSS ALL OF THE REGION TODAY AND
TONIGHT.

OUTLOOK...
SATURDAY...VFR.
SUNDAY AND MONDAY...MVFR/IFR WITH RAIN.
TUESDAY...BECOMING VFR.

&&

.MARINE...
MARINE FLAGS ARE NOT EXPECTED THROUGH AT LEAST SATURDAY.

HIGH PRESSURE NEAR LAKE HURON EARLY THIS MORNING WILL SLOWLY SETTLE
SETTLE TO THE SOUTHEAST ACROSS WESTERN NEW YORK DURING THE COURSE OF
THE MIDDAY AND AFTERNOON. THIS WILL KEEP LIGHT WINDS AND MINIMAL
WAVE ACTION ON BOTH LAKES ERIE AND ONTARIO...WITH NEARLY IDEAL
BOATING CONDITIONS IN PLACE.

THE HIGH PRESSURE WILL DRIFT ACROSS PENNSYLVANIA TONIGHT...BUT A
CONTINUED WEAK SFC PRESSURE GRADIENT WILL KEEP WINDS AND WAVES WELL
BELOW SMALL CRAFT CRITERIA RIGHT THROUGH THE DAY SATURDAY.

A GENERAL EAST TO NORTHEAST WIND WILL THEN DEVELOP SATURDAY NIGHT
AND FRESHEN UP SUNDAY AS A SLOW MOVING STORM SYSTEM WILL BE FOUND
OVER THE MID WESTERN STATES. WINDS SPEEDS AND WAVE HEIGHTS WILL
INCREASE DURING THE SECOND HALF OF THE WEEKEND...APPROACHING SCA
CRITERIA ON THE WEST HALF OF LAKE ONTARIO SUNDAY AFTERNOON AND
EVENING.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...RSH
NEAR TERM...RSH/SFM
SHORT TERM...JJR
LONG TERM...JJR/SFM
AVIATION...RSH
MARINE...RSH
Hazardous weather outlook, Apr 23, 5:09 AM EDT, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
509 AM EDT FRI APR 23 2010

NYZ001-010-240915-
NIAGARA-NORTHERN ERIE-
509 AM EDT FRI APR 23 2010

...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ002>006-011-013-014-019-085-240915-
ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-GENESEE-LIVINGSTON-
ONTARIO-CHAUTAUQUA-SOUTHERN ERIE-
509 AM EDT FRI APR 23 2010

...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FROST ADVISORY.

SOME ADDITIONAL FROST WILL BE LIKELY TONIGHT...ESPECIALLY FROM THE
GENESEE VALLEY EASTWARD.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ007-008-012-020-021-240915-
JEFFERSON-LEWIS-WYOMING-CATTARAUGUS-ALLEGANY-
509 AM EDT FRI APR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-240915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
509 AM EDT FRI APR 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

JJR

Nearby

Frost Advisories in New York, 2010Every frost advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.